# SDR UALA2010010700097

- Difficulty date: January 5, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 40,866 hours, 11,265 cycles
- Engine: Pwa PW4056
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 421
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV ON AND BLEED LIGHT ON.  RETARDED THROTTLES TO IDLE. GOT LT ENG HPSOV EICAS MSG AND OVERHEAD PANEL BLEED LIGHT ILLUMINATED. SECURED LT HPSOV CLOSE POSITION.  REPLACED HPSOV.  OP CHECKS NORMAL.
